RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 3, Pages 513–516 (Mi dan36058)  

MATHEMATICS

On a boundary value problem for a second-order elliptic system in a halfstrip

M. G. Dzhavadov, A. I. Vahabov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (414 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Тихонов
Received: 27.10.1970

Citation: M. G. Dzhavadov, A. I. Vahabov, “On a boundary value problem for a second-order elliptic system in a halfstrip”, Dokl. Akad. Nauk SSSR, 197:3 (1971), 513–516

Citation in format AMSBIB
\Bibitem{DzhVah71}
\by M.~G.~Dzhavadov, A.~I.~Vahabov
\paper On a boundary value problem for a second-order elliptic system in a halfstrip
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan36058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277886}
\zmath{https://zbmath.org/?q=an:0226.35034}


Linking options:
  • http://mi.mathnet.ru/eng/dan36058
  • http://mi.mathnet.ru/eng/dan/v197/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020